Jump to content

Steady taper continues...diazepam


[Sc...]

Recommended Posts

Hi to all,

 

Just my weekly update to say that once again I went down 1mg last night!  So I WAS at 15mg of Diazepam, and I'm now down to 8mg. 

 

So far it has gone fairly smoothly with being able to cut 1mg per week.  I do get daily anxiety and sometimes full blown panic attacks....but they were worse when I tapered from Clonazepam.  My main "complaints" are strange surges of adrenaline that make my body feel cold/hot and tingly, some stomach upset (not full out nausea...more queasy), loss of appetite some days (good appetite other days), dizziness and mild headaches, "zaps"/pains in the abdomen/rib cage area...and fear/phobia problems.  It could be worse...I can't stand it and I hate it some days...but I have to remind myself it could be worse.  I know that at some point I may have to slow down the taper (a lot of people seem to have more issues when they hit 5mg???)...but I know that doesn't mean it will happen w/ me.  I HOPE I can do that at 1mg per week b/c then I'll be done in time for summer and I can FULLY "heal" over my daughters summer break.  We can chill together and be outdoors and garden, etc. 

 

I'll keep trucking along...I know that I can do it for sure...I've come this far and I refuse to stop.  My husband gives me the biggest hug every Tuesday night when I lower my dose. lol  He's become quite the cheerleader.  :yippee:

 

I hope this gives some of you hope.  I know I have those days where I cry and cry and think "I can't do this...I didn't ask for this!!!"...but then the panic subsides and I can relax and think more positively.  It's not easy.  But I'm determined to get this med out of me.  I hope you are all well and keep up the great work!!!

 

All the best,

Schatje

Link to comment
Share on other sites

Thanks for the great update, Schatje.  ;D  You obviously have a number of w/d symptoms to contend with but your positive attitude and hub's support are more than a match for them.  :boxer:  Congrats on being nearly half way there!  :clap:
Link to comment
Share on other sites

[da...]
I do get daily anxiety and sometimes full blown panic attacks....but they were worse when I tapered from Clonazepam.

 

Same here.

 

I'll keep trucking along...I know that I can do it for sure...I've come this far and I refuse to stop.

 

Sounds like a good plan to me.

 

Thank you for giving us all an update.

 

S#

Link to comment
Share on other sites

×
×
  • Create New...